Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent vaginal discharge, clitoris sore, itchy, presence of black balls. What to do?

Hi for a long time now i have had a number of problems with my virginal area, im am still in secondery school and i am embarrassed. One problem is, is that from time to time i have clear goo come out of my vagina and discharge is very frequent. Recently at the tiny hole at the top of my vigina, i think its the glands of the clitoris, have been sourrouned of a white substance and is very sore and itchy at the same time. The last thing is that i find black balls in my vigina. Please help i dont know what to do.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You could be having candidal infection of vagina.To treat the same, one may take a stat dose of fluconazole 150 mg and apply clotrimazole cream twice in a day.
Usually in a week improvement is seen.
I would still encourage that you meet a gynaecologist ot get the area properly examined.
Take care
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor